MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON IOL; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. CLAREON IOL; INTRAOCULAR LENS
Model Number SY60WF
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A nurse reported that during the intraocular lens (iol) implant procedure, iol found to have defect.There was a patient contact noted.Additional information has been requested, but no further information is available.There are two medical device reports associated with this event.This is 1 of 2.

Brand Name
CLAREON IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key15244571
Report Number9612169-2022-00400
Device Sequence Number4899935
Product Code HQL
UDI-Device Identifier00380652251617
UDI-Public00380652251617
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/29/2025
Device Model NumberSY60WF
Device Lot Number25256007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2022
Initial Report FDA Received Date08/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown